The Open UniversitySkip to content
 

Items Authored or Edited by Philip Rippon

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | Authors/Editors/Creators | No Grouping
Jump to: B | R
Number of items: 29.

B

Bergweiler, Walter; Rippon, Philip and Stallard, Gwyneth (2013). Multiply connected wandering domains of entire functions. Proceedings of the London Mathematical Society, 107(6) pp. 1261–1301. file

Bergweiler, W.; Rippon, Philip J. and Stallard, Gwyneth M. (2008). Dynamics of meromorphic functions with direct or logarithmic singularities. Proceedings of the London Mathematical Society, 97(2) pp. 368–400.

Barth, Karl F. and Rippon, Philip J. (2008). Non-tangential limits of slowly growing analytic functions. Computational Methods and Function Theory, 8(1) pp. 85–99.

Barth, Karl and Rippon, Philip (2006). Exceptional values and the MacLane class. In: Borichev, Alexander; Hedenmalm, Håkan and Zhu, Kehe eds. Bergman spaces and related topics in complex analysis: proceedings of a conference in honor of Boris Korenblum’s 80th birthday. Contemporary mathematics (404). Providence, RI, USA and Ramat-Gan, Israel: American Mathematical Society and Bar-Ilan University, pp. 41–52.

Barth, K. F. and Rippon, Philip (2006). Extensions of a theorem of Valiron. Bulletin of the London Mathematical Society, 38(5) pp. 815–824.

Barth, Karl F. and Rippon, Philip J. (2005). Asymptotic values of strongly normal functions. Arkiv för Matematik, 43(1) pp. 69–84.

Barth, Karl F. and Rippon, Philip J. (2004). On a problem of MacLane concerning arc tracts. Computational Methods and Function Theory, 4 pp. 405–418.

Barth, Karl F. and Rippon, Philip J. (2003). Infinitely many asymptotic values of locally univalent functions. Annales Academiae Scientiarum Fennicae Mathematica, 28 pp. 303–314. file

Barth, Karl F. and Rippon, Philip J. (2002). Asymptotic tracts of locally univalent functions. Bulletin of the London Mathematical Society, 34 pp. 200–204.

R

Rippon, Philip Jonathan and Stallard, Gwyneth Mary (2014). Regularity and fast escaping points of entire functions. International Mathematics Research Notices, 2014(19) pp. 5203–5229. restricted access item, not available for direct download

Rippon, P. J. and Stallard, G. M. (2014). Annular itineraries for entire functions. Transactions of the American Mathematical Society (Online First).

Rippon, P. J. and Stallard, G. M. (2013). A sharp growth condition for a fast escaping spider’s web. Advances in Mathematics, 244 pp. 337–353. file

Rippon, Philip and Stallard, Gwyneth (2012). Fast escaping points of entire functions. Proceedings of the London Mathematical Society, 105(4) pp. 787–820.

Rippon, Philip and Stallard, Gwyneth (2012). Baker's conjecture and Eremenko's conjecture for functions with negative zeros. Journal d'Analyse Mathematique, 120(1) pp. 291–309.

Rempe, Lasse and Rippon, Philip (2012). Exotic Baker and wandering domains for Ahlfors island maps. Journal d'Analyse Mathematique, 117(1) pp. 297–319.

Rippon, P. J. and Stallard, G. M. (2011). Boundaries of escaping Fatou components. Proceedings of the American Mathematical Society, 139(8) pp. 2807–2820.

Rippon, Philip and Stallard, Gwyneth (2011). Slow escaping points of meromorphic functions. Transactions of the American Mathematical Society, 363(8) pp. 4171–4201.

Rempe, Lasse; Rippon, Philip J. and Stallard, Gwyneth M. (2010). Are Devaney hairs fast escaping? Journal of Difference Equations and Applications, 16(5&6) pp. 739–762.

Rippon, P. J. and Stallard, G. M. (2009). Functions of small growth with no unbounded Fatou components. Journal d’Analyse Mathematique, 108(1) pp. 61–86.

Rippon, P. J. and Stallard, G. M. (2009). Escaping points of entire functions of small growth. Mathematische Zeitschrift, 261(3) pp. 557–570.

Rippon, P. J. and Stallard, G. M. (2008). On multiply connected wandering domains of meromorphic functions. Journal of the London Mathematical Society, 77(2) pp. 405–423.

Rippon, P.J. (2006). Baker domains of meromorphic functions. Ergodic Theory and Dynamical Systems, 26(4) pp. 1225–1233.

Rippon, P.J. and Stallard, G.M. (2006). Dimensions of Julia sets of meromorphic functions with finitely many poles. Ergodic Theory and Dynamical Systems, 26(02) pp. 525–538.

Rippon, P. J. and Stallard, G. M. (2006). Singularities of meromorphic functions with Baker domains. Mathematical Proceedings of the Cambridge Philosophical Society, 141(2) pp. 371–382. file

Rippon, P. J. and Stallard, G. M. (2005). Escaping points of meromorphic functions with a finite number of poles. Journal d’Analyse Mathematique, 96 pp. 225–245.

Rippon, P.J. and Stallard, G.M. (2005). Dimensions of Julia sets of meromorphic functions. Journal of the London Mathematical Society, 71(3) pp. 669–683.

Rippon, P.J. and Stallard, G.M. (2005). On questions of Fatou and Eremenko. Proceedings of the American Mathematical Society, 133(4) pp. 1119–1126. file

Rippon, Philip (2005). Obituary: Irvine Noel Baker 1932-2001. Bulletin of the London Mathematical Society, 37(2) pp. 301–315.

Rippon, Philip and Taylor, Harold (2004). Even and odd periods in continued fractions of square roots. Fibonacci Quarterly, 42(2) pp. 170–180.

This list was generated on Thu Oct 30 18:14:57 2014 GMT.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk